# SDR DALA2022012600526

- Difficulty date: January 21, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 5,034 hours, 635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 EMERGENCY EXIT SIGN COVER LOOSE. LOCATIONS 3L. CORRECTIVE ACTION: REF ER/A 596817-14 FOR MAINTENANCE PERFORMED. (2093914)
